# SDR CA131029007

- Difficulty date: October 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 110,671 hours
- Engine: Ge CF680C2B6
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) APPROXIMATELY 2 HRS AFTER TAKEOFF THERE WAS A STRONG BURNING ODOR FROM COFFEEMAKER 1 OR 2 FOLLOWED BY AN ORANGE FLASH AND A PUFF OF WHITE SMOKE.  THE CIRCUIT BREAKERS WERE PULLED AND THE CREW REPORTS ALL OK AT THIS TIME  RESOLUTION: REPLACED COFFEEMAKER AT AFT GALLEY NR 1 LT SIDE IAW AMM 25-31-00.  OPS TEST CARRIED OUT, NO FAULTS FOUND.
